top
Let the special linear group G : = SL₂ act regularly on a ℚ-factorial variety X. Consider a maximal torus T ⊂ G and its normalizer N ⊂ G. We prove: If U ⊂ X is a maximal open N-invariant subset admitting a good quotient U → U ⃫N with a divisorial quotient space, then the intersection W(U) of all translates g · U is open in X and admits a good quotient W(U) → W(U) ⃫G with a divisorial quotient space. Conversely, we show that every maximal open G-invariant subset W ⊂ X admitting a good quotient W → W ⃫G with a divisorial quotient space is of the form W = W(U) for some maximal open N-invariant U as above.
Jürgen Hausen. "A Hilbert-Mumford criterion for SL₂-actions." Colloquium Mathematicae 97.2 (2003): 151-161. <http://eudml.org/doc/285131>.
@article{JürgenHausen2003, abstract = {Let the special linear group G : = SL₂ act regularly on a ℚ-factorial variety X. Consider a maximal torus T ⊂ G and its normalizer N ⊂ G. We prove: If U ⊂ X is a maximal open N-invariant subset admitting a good quotient U → U ⃫N with a divisorial quotient space, then the intersection W(U) of all translates g · U is open in X and admits a good quotient W(U) → W(U) ⃫G with a divisorial quotient space. Conversely, we show that every maximal open G-invariant subset W ⊂ X admitting a good quotient W → W ⃫G with a divisorial quotient space is of the form W = W(U) for some maximal open N-invariant U as above.}, author = {Jürgen Hausen}, journal = {Colloquium Mathematicae}, keywords = {good quotient; algebraic group action}, language = {eng}, number = {2}, pages = {151-161}, title = {A Hilbert-Mumford criterion for SL₂-actions}, url = {http://eudml.org/doc/285131}, volume = {97}, year = {2003}, }
TY - JOUR AU - Jürgen Hausen TI - A Hilbert-Mumford criterion for SL₂-actions JO - Colloquium Mathematicae PY - 2003 VL - 97 IS - 2 SP - 151 EP - 161 AB - Let the special linear group G : = SL₂ act regularly on a ℚ-factorial variety X. Consider a maximal torus T ⊂ G and its normalizer N ⊂ G. We prove: If U ⊂ X is a maximal open N-invariant subset admitting a good quotient U → U ⃫N with a divisorial quotient space, then the intersection W(U) of all translates g · U is open in X and admits a good quotient W(U) → W(U) ⃫G with a divisorial quotient space. Conversely, we show that every maximal open G-invariant subset W ⊂ X admitting a good quotient W → W ⃫G with a divisorial quotient space is of the form W = W(U) for some maximal open N-invariant U as above. LA - eng KW - good quotient; algebraic group action UR - http://eudml.org/doc/285131 ER -